# SDR SCNA20201008141

- Difficulty date: September 28, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Condition: Corroded
- Location: Bs 277-300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD SERVICE DOOR INNER CHORD, INBOARD ATTACH STRAP BS 277-300 RBL 50 WL 207.  REMOVED AND REPLACED FWD SERVICE DOOR INNER CHORD, INBOARD ATTACH STAP AT BS 277-300 RBL 50 WL 207, IAW DWG 141A8310 REV L AND SRM 51-40-02-0G-0.
